# SDR DHL98702004

- Difficulty date: November 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: 652673826
- Condition: Blown
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E, F, J

## Discrepancy

ENGINE FIRE WARNING ON NR 3 ENGINE ON CLIMB-OUT  AT 4000 FT.  FOUND NOSE COWL ANTI-ICE PIPE BLOWN.  REPLACED PER MM 75-10-0.
